Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

P. Majer - M. Novaga

Monotone paths in random hypergraphs

created by novaga on 09 Jun 2009
modified on 02 Jan 2018

[BibTeX]

Published Paper

Inserted: 9 jun 2009
Last Updated: 2 jan 2018

Journal: Electron. J. Comb.
Volume: 19
Number: 2
Pages: 17 pages
Year: 2012

ArXiv: 0906.1689 PDF

Abstract:

We determine the probability thresholds for the existence of monotone paths, of finite and infinite length, in random oriented graphs with vertex set $\mathbb N^{[k]}$, the set of all increasing $k$-tuples in $\mathbb N$. These graphs appear as line graph of uniform hypergraphs with vertex set $\mathbb N$.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1